# SDR CALA9600709

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 887, STRINGER 25R.  THE DENTED AREA OF SKIN WAS CUT OUT, A SKIN SECTION AND SPLICE DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.
